Paper Information

Journal:   TRANSACTIONS ON COMBINATORICS   2014 , Volume 3 , Number 3; Page(s) 35 To 41.
 
Paper: 

ON ASSOCIATION SCHEMES WITH COMMUTATIVE THIN THIN RESIDUE

 
 
Author(s):  BAGHERIAN JAVAD*
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ISFAHAN, ISFAHAN, IRAN
 
Abstract: 

The main result of this paper gives a characterization of association schemes having com-mutative thin thin residue. This gives a generalization of Ito's Theorem on finite groups for association schemes.

 
Keyword(s): ASSOCIATION SCHEME, STRONGLY NORMAL, THIN RESIDUE
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 75
 
Latest on Blog
Enter SID Blog